MathSciNet Relay Station
MathSciNet bibliographic data
MR1117216 03D25 (03C62 03F30)
Chong, C. T.; Mourad, K. J. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction. Trans. Amer. Math. Soc. 334 (1992), no. 1, 349–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement